Controversial. There are studies on both sides of this issue, with some researchers finding that tramadol did reduce withdrawal, while others finding that it either did very little, or in some cases actually made it worse. A problem is that doses of ultram in the therapeutic range (300-400 mg/day) can cause seizures. My patients have told me mostly that ultram did very little for them, but a few got + results.
Yes. Tramadol is a weak opioid and therefore would help with hydrocodone withdrawal.
Probably not. Please see a qualified health professional for help with safe opiate withdrawal.
Both narcotics. Tramadol and oxycodone are both narcotic analgesics that are used for relief of pain. There are several different semisynthetic and synthetic narcotics and these two drugs are examples. Different people get different results from each so options are available.
Can I take hydrocodone 10 mg if I took tramadol 100 mg at 10 pm last night? I know You are not suppose to take them at same time!!
Yes, you can. However, always talk with your physician to make sure you can use certain medication safely. Take care.
I've been on hydrocodone 30 to 40 mg a day for 3 years. Dr put me on tramadol. Only taking it to avoid withdrawls. Is this smart? For a few days?
Good plan. From all I've heard this is a good plan to follow. Leaving the hydrocodone in the dust can be hard and tramadol has proven very helpful. Some say they didn't notice any thing missing. Then, if your doctor helps you plan the tramadol ending, it should go well. Plan that so it goes well. Try not to be scared. That may make it harder. Have confidence. Many have success using this strategy. Best!
Can you avoid hydrocodone withdrawls with tramadol? Or will I have bad wd after a week of tramadol? I have a toddler and can't get sick. Very scared
See your doctor. Tramadol is a mild pain medicine compared to Hydrocodone. Best to see your doctor, pain management specialist or the emergency room if going into withdrawal.
Below. The safest thing for you to do is to schedule an appointment with your primary care physician so you can discuss a better plan for your pain control, it is not recommended that you take two different types of narcotic pain medications if it is been seven hours since your last tramadol dose most likely that medication is out of your system.